# SDR HALA2018122400671

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 24,927 hours, 4,004 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 43233390001
- Part serial: 24401
- Condition: False Indication
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ECAM MESSAGE "SMOKE LAVATORY DET FAULT".// REMOVED AND REPLACED LAV11 SMOKE DETECTOR PER AMM 26-17-15, PERFORMED OPS CHECK, CONDITION SAME. FAULTING DEUB (300RH1). MORE T/S REQUIRED. INSTALLED NEW DEU AT POSITION B PER AMM 23-73-47, GROUND SCANNING OF THE CIDS, PENDING. PERFORMED GROUND SCANNING & BITE TEST OF CIDS, NO DEFECT NOTED, OK FOR SVC.                                             
DETECTOR, SMOKE OFF 43-2615-9-0003 50350 ON 43-2615-9-0003 51206
